MathSciNet Relay Station
MathSciNet bibliographic data
MR1087392 58F18 (57R30 58F15 58F17)
Hurder, S.; Katok, A. Differentiability, rigidity and Godbillon-Vey classes for Anosov flows. Inst. Hautes Études Sci. Publ. Math. No. 72 (1990), 5–61 (1991).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement